Search the Community
Showing results for tags 'muscle twitching'.
Found 2 results
Yogagirl38 replied to Hopeful's topic in Symptoms and self-careHi! I have a very long post on this forum under the introductory part but I would like to run a poll. Have you experienced muscle twitching called benign fasiculations? Tremors at rest? Facial grimacing? Any other dyskinesia/dystopia/ or tic? The next part: What medications were you on? Did this start shortly after starting the medication? Or did it start within a 2 month period after you stopped the medication? The purpose of this poll is for my own curiosity. Thank you for your time!
RachelSusan posted a topic in Symptoms and self-careHi, I am curious as to what symptoms other people have in withdrawal as well as during reinstatement of medication. There are lists of symptoms all over this website and all over the internet, but I would love more detail from you personally. How long do their last for you? Have you found anything that helps? Also are you in withdrawal or reinstatement? For me, right now, I feel burning hot and I'm sweating. No fever. This comes on suddenly, even if I am in a cool place. It can last 5 minutes or 5 hours. I keep ice packs in the freezer that I put on the back of my neck until it calms down. The other current symptom I have is what I call internal tremors, or internal shakes, and muscle twitching. I had them all day yesterday, as well as some during the night. Usually I have more during the night than during the day, but this time it was the opposite. I find that if I don't sit still I'm not as aware of them, so I try to move around the house. I do a little laundry, fold clothing, that sort of thing. At night I get out of bed and take a lukewarm bath and most recently I'm trying the bath with Epsom salts. I have tried exercise but that brings on the above sweats along with headaches. I have these symptoms both in withdrawal and now during reinstatement. I am 15 days into reinstatement. Hoping for stabilization soon. I am really interested what other people have to say. Thank you. RS